# SDR UPS203730

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Part number: 653414423
- Condition: Corroded
- Location: Fs 740-780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON EXPANSION LINK AT STA 740 TO 760 AT RBL 25, WL 208.  REPAIRED IAW SRM 53-10-1, 51-30-8, OHM 20-50-03, 20-50-02, 20-50-1.
